On a game theoretic notion of complexity for compact convex sets

Ehud Kalai, Meir Smorodinsk

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

The notion of complexity for compact convex sets introduced by Billera and Bixby is considered. It is shown that for n ≥ 3 there are sets in Rn of complexity n. Also for n=3 the maximal complexity is 3.

Original languageEnglish (US)
Pages (from-to)416-420
Number of pages5
JournalProceedings of the American Mathematical Society
Volume49
Issue number2
DOIs
StatePublished - Jan 1 1975

Keywords

  • Compact convex sets
  • Complexity
  • Concave utility functions
  • Market games

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a game theoretic notion of complexity for compact convex sets'. Together they form a unique fingerprint.

  • Cite this